Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 275935, 12 pages
http://dx.doi.org/10.1155/2010/275935
Research Article

On Certain Classes of -Valent Functions by Using Complex-Order and Differential Subordination

1Department of Mathematics, Islamic Azad University, South Tehran Branch, Tehran, Iran
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), Serdang, Selangor 43400, Malaysia

Received 29 May 2010; Revised 24 September 2010; Accepted 16 October 2010

Academic Editor: Vladimir Mityushev

Copyright © 2010 Abdolreza Tehranchi and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, Cambridge, UK, 1991.
  2. Y. C. Kim and F. Rønning, “Integral transforms of certain subclasses of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 466–489, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, pp. 157–169, International Press, Tianjin, China. View at Google Scholar · View at Zentralblatt MATH
  4. M. Obradović and S. Owa, “A criterion for starlikeness,” Mathematische Nachrichten, vol. 140, pp. 97–102, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Silverman, “Convex and starlike criteria,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 75–79, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Obradowič and N. Tuneski, “On the starlike criteria defined by Silverman,” Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka, no. 24, pp. 59–64, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. N. Tuneski, “On the quotient of the representations of convexity and starlikeness,” Mathematische Nachrichten, vol. 248-249, pp. 200–203, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Ş. Sălăgean, “Subclasses of univalent functions,” in Proceedings of the Complex Analysis—5th Romanian-Finnish Seminar—part 1, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Bucharest, Romania, 1981.
  10. B. A. Uralegaddi and C. Somanatha, “Certain classes of univalent functions,” in Current Topics in Analytic Function Theory, pp. 371–374, World Scientific Publishing, River Edge, NJ, USA, 1992. View at Google Scholar · View at Zentralblatt MATH
  11. N. E. Cho and H. M. Srivastava, “Argument estimates of certain analytic functions defined by a class of multiplier transformations,” Mathematical and Computer Modelling, vol. 37, no. 1-2, pp. 39–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. E. Cho and T. H. Kim, “Multiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399–410, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Google Scholar · View at Zentralblatt MATH